RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Prokhorov, Aleksandr Vladimirovich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:313
Abstract pages:1141
Full texts:464
References:16

http://www.mathnet.ru/eng/person47116
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/295997
ISTINA http://istina.msu.ru/workers/5246160

Publications in Math-Net.Ru
2014
1. D. V. Belomestny, A. V. Prokhorov, “Stability of characterization the independence of random variables by the independence of the linear statistics”, Teor. Veroyatnost. i Primenen., 59:4 (2014),  776–781  mathnet  mathscinet  elib; Theory Probab. Appl., 59:4 (2015), 672–677  isi  scopus
2003
2. D. V. Belomestny, A. V. Prokhorov, “On the problem of reconstructing the general distribution from the distribution of a linear statistics”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2003, 2,  3–8  mathnet  mathscinet  zmath
2001
3. A. V. Prokhorov, N. G. Ushakov, “On the Problem of Reconstructing a Summands Distribution by the Distribution of Their Sum”, Teor. Veroyatnost. i Primenen., 46:3 (2001),  449–462  mathnet  mathscinet  zmath; Theory Probab. Appl., 46:3 (2002), 420–430  isi
4. A. V. Prokhorov, A. P. Ushakova, “Stability estimates in a problem of the reconstruction of a distribution of summands by a distribution of a sum”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2001, 4,  44–47  mathnet  mathscinet  zmath
1973
5. A. V. Prokhorov, “On sums of random vectors”, Teor. Veroyatnost. i Primenen., 18:1 (1973),  193–195  mathnet  mathscinet  zmath; Theory Probab. Appl., 18:1 (1973), 186–188
1968
6. A. V. Prokhorov, “A probability inequality”, Mat. Zametki, 3:6 (1968),  731–738  mathnet  mathscinet  zmath; Math. Notes, 3:6 (1968), 467–472
7. A. V. Prokhorov, “Inequalities for Bessel functions of imaginary argument”, Teor. Veroyatnost. i Primenen., 13:3 (1968),  525–530  mathnet  mathscinet  zmath; Theory Probab. Appl., 13:3 (1968), 496–501
8. A. V. Prokhorov, “The S. N. Bernstein inequalities in the multidimensional case”, Teor. Veroyatnost. i Primenen., 13:3 (1968),  462–470  mathnet  mathscinet  zmath; Theory Probab. Appl., 13:3 (1968), 438–447
9. A. V. Prokhorov, “On multidimensional analogues of the S. N. Bernstein inequalities”, Teor. Veroyatnost. i Primenen., 13:2 (1968),  275–288  mathnet  mathscinet  zmath; Theory Probab. Appl., 13:2 (1967), 268–280

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019